# SDR R61A20110238

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 11,866 hours, 9,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,866 hours, 9,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** LEVEL TWO CORROSION WAS FOUND IN THE AFT GALLEY/LAV AREA, CTR RT FLOORBEAM TIE PLATE AT FR 90.  MAINTENANCE REMOVED AND REPLACED THE RT SHEAR PLATE AT FR 90 IAW EMB 175 SRM 51-41-02.  AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
